Vol 15, No 1 (2017)


Table of Contents


About Split Proximal Algorithms for the Q-Lasso PDF
Abdellatif Moudafi 1-7
On The Kernel of Black-Scholes Equation Related to the Risk Neutrality for Cash-or-Nothing Options PDF
Amnuay Kananthai 9-16
A New Improved Hat Function for Numerical Solution of Linear Fredholm Integral Equations PDF
Farshid Mirzaee, Elham Hadadiyan 17-31
On Fixed Point Theory for Generalized Contractions in Cone Rectangular Metric Spaces via Scalarizing PDF
Parastoo Zangenehmehr, Ali Farajzadeh, Rahmatollah Lashkaripour, Ardashir Karamian 33-45
On the Properties of Certain Commuting Squares and Their Corresponding Limiting Algebras PDF
Mahmood Khoshkam, Bahman Mashood 47-60
Maximum Terms, Maximum Moduli Related and Slowly Changing Functions Based Growth Measurement of Composition of Entire Functions PDF
Sanjib Kumar Datta, Tanmay Biswas, Md. Azizul Hoque 61-74
Stability Properties of Positive Solutions to a Quasilinear Elliptic Equation Involving the $p$-Laplacian and Indefinite Weight PDF
Ghasem A. Afrouzi, Saleh Shakeri 75-79
Coincidence and Common Fixed Points For Hybrid Mappings Satisfying an Implicit Relation and Applications PDF
Valeriu Popa, Alina-Mihaela Patriciu 81-89
On a Class of Nonlocal p(x)-Laplacian Neumann Problems PDF
Mostafa Allaoui, Abdelrachid El Amrouss, Anass Ourraoui 91-105
Totally Somewhat Fuzzy Continuous and Totally Somewhat Fuzzy Semicontinuous Mappings PDF
Appachi Vadivel, Ayyarasu Swaminathan 107-119
The Order of Elements of the Semigroups $(W_{\tau}(X_2))^2$ and $(W_{\tau}(X_3))^3$ PDF
Damrongsak Punyathip, Thawhat Changphas 121-131
Subordination Results for New Subclasses of Analytic and Univalent Functions PDF
Rabha Mohammed El-Ashwah, Mohammed Kamal Aouf, Alaa Hassan Attia 133-140
Weakened Mannheim Curves in Pseudo-Galilean 3-Space PDF
Murat Kemal Karacan, Yılmaz Tunçer 141-151
Common Fixed Point Theorems of Integral Type for OWC Mappings under Relaxed Condition PDF
R. K. Vats, V. Sihag, C. Vetro 153-166
Quasinormality and Fuglede-Putnam Theorem for w-Hyponormal Operators PDF
Mohammad H.M. Rashid 167-182
New Closed Sets and Maps via Ideals PDF
Ramandeep Kaur, Asha Gupta 183-191
Generalized Projection Methods for Nonlinear Mappings PDF
Preedaporn Kanjanasamranwong, Sarapee Chairat, Siwaporn Saewan 193-206
Problems and Properties for p-Valent Functions Involving a New Generalized Differential Operator PDF
Ala' Ali Amourah, Tariq Al-Hawary, Maslina Darus 207-216
Some Common Fixed Point Theorems in Fuzzy Metric Space with Property (E.A.) PDF
Kanhaiya Jha, Vyomesh Pant 217-226
Generalized Fuzzy Ideals in Semigroups PDF
Young Bae Jun, Seok-Zun Song 227-236
An Interior-Point Trust-Region Algorithm for Quadratic Stochastic Symmetric Programming PDF
Phannipa Kabcome, Thanasak Mouktonglang 237-260
Best Proximity Point Theorems for G-Proximal Generalized Contraction in Complete Metric Spaces endowed with Graphs PDF
Chalongchai Klanarong, Suthep Suantai 261-276
A Novel Pairs Trading Model with Mean Reversion and Coefficient of Variance PDF
N. Ekkarntrong, P. Sirisaengtaksin, P. Sattayatham, B. Premanode 277-296

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|